Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 859 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2018  |  Volume : 40  |  Issue : 4  |  Page : 370-371

Alopecia associated with use of methylphenidate: A case series


Children and Young People Services, Northumberland, Tyne and Wear NHS Foundation Trust, Morpeth, UK

Correspondence Address:
Dr. Sundar Gnanavel
Northumberland, Tyne and Wear NHS Foundation Trust, Morpeth
UK
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJPSYM.IJPSYM_63_18

Rights and Permissions

In this case series, we report three cases of alopecia associated with use of methylphenidate for ADHD (Attention deficit hyperactivity disorder), that reversed with discontinuation of methylphenidate.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed843    
    Printed8    
    Emailed0    
    PDF Downloaded23    
    Comments [Add]    

Recommend this journal